# SDR AU961005

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 894481
- Condition: Contam-Water
- Location: Fire Detection S
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) APU FIRE DETECTOR CONTAMINATED WITH MOISTURE AND OTHER FOREIGN MATERIAL - FALSE FIRE WARNING CAUSED EXTINGUISHER TO BEDISCHARGED
